MathSciNet Relay Station
MathSciNet bibliographic data
MR1238631 (95a:13008) 13B15 (13B35 13E05)
Heinzer, William; Rotthaus, Christel; Sally, Judith D. Formal fibers and birational extensions. Nagoya Math. J. 131 (1993), 1–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement